Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 32, NWS Buffalo, NY

March 3, 2013

NWS Buffalo, NY issued this small craft advisory at Mar 3, 2013, 3:59 AM EST. It took effect at Mar 3, 2013, 6:00 PM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2013, 3:59 AM EST (08:59 UTC)
In effect from
Mar 3, 2013, 6:00 PM EST
Expired
Mar 5, 2013, 1:19 AM EST
In force
31 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WHUS71 KBUF 030859
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 AM EST SUN MAR 3 2013

LOZ043-044-031700-
/O.NEW.KBUF.SC.Y.0032.130303T2300Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
359 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST
TUESDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-031700-
/O.NEW.KBUF.SC.Y.0032.130304T0600Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
359 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY. 

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-031700-
/O.NEW.KBUF.SC.Y.0032.130304T1200Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
359 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM EST
TUESDAY. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
457 
WHUS71 KBUF 031429
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
929 AM EST SUN MAR 3 2013

LOZ043-044-032230-
/O.CON.KBUF.SC.Y.0032.130303T2300Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
929 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 1 AM EST TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-032230-
/O.CON.KBUF.SC.Y.0032.130304T0600Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
929 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-032230-
/O.CON.KBUF.SC.Y.0032.130304T1200Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
929 AM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHUS71 KBUF 032045
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EST SUN MAR 3 2013

LOZ043-044-040500-
/O.CON.KBUF.SC.Y.0032.130303T2300Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
345 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-040500-
/O.CON.KBUF.SC.Y.0032.130304T0600Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
345 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-040500-
/O.CON.KBUF.SC.Y.0032.130304T1200Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
345 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
228 
WHUS71 KBUF 040305
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1005 PM EST SUN MAR 3 2013

LOZ043-044-041115-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1005 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-041115-
/O.CON.KBUF.SC.Y.0032.130304T0600Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1005 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-041115-
/O.CON.KBUF.SC.Y.0032.130304T1200Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1005 PM EST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
993 
WHUS71 KBUF 040857
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 AM EST MON MAR 4 2013

LOZ043-044-041700-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
357 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-041700-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
357 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-041700-
/O.CON.KBUF.SC.Y.0032.130304T1200Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
357 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM EST TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
346 
WHUS71 KBUF 041430
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
930 AM EST MON MAR 4 2013

LOZ043-044-042230-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
930 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-042230-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
930 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-042230-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
930 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
020 
WHUS71 KBUF 041539
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1039 AM EST MON MAR 4 2013

LEZ040-041-042345-
/O.EXB.KBUF.SC.Y.0032.000000T0000Z-130305T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1039 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-042345-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1039 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-042345-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1039 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-042345-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1039 AM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
993 
WHUS71 KBUF 042031
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
331 PM EST MON MAR 4 2013

LOZ043-044-050430-
/O.EXT.KBUF.SC.Y.0032.000000T0000Z-130305T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
331 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-050430-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
331 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-050430-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
331 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-050000-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
331 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
977 
WHUS71 KBUF 050452
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1152 PM EST MON MAR 4 2013

LOZ043-044-050900-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1152 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-050600-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1152 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 5 TO 15 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-050600-
/O.CON.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1152 PM EST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
795 
WHUS71 KBUF 050619
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
119 AM EST TUE MAR 5 2013

LOZ043-044-050730-
/O.CAN.KBUF.SC.Y.0032.000000T0000Z-130305T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
119 AM EST TUE MAR 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LOZ042-045-050730-
/O.EXP.KBUF.SC.Y.0032.000000T0000Z-130305T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
119 AM EST TUE MAR 5 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 11:47 PM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Mar 2, 11:47 PM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1147 PM EST SAT MAR 2 2013

.SYNOPSIS...
OVERCAST SKIES AND SEASONALLY COLD TEMPERATURES WILL CONTINUE
THROUGH THIS WEEKEND...AS THE AREA WILL REMAIN UNDER PERSISTENT
NORTHWESTERLY FLOW. AN UPPER LEVEL DISTURBANCE ROTATING THROUGH THIS
FLOW WILL BRING LIGHT ACCUMULATIONS OF SNOW TONIGHT TO SOME
AREAS...BUT OTHERWISE EXPECT MAINLY FLURRIES WITH OCCASIONAL LIGHT
SNOW SHOWERS TO LINGER THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH SUNDAY/...
PERSISTENT PATTERN REMAINS IN PLACE. THE REGION WILL REMAIN UNDER
THE INFLUENCE OF A NEARLY STATIONARY UPPER CIRCULATION OFF THE NEW
ENGLAND COAST. THE WILL RESULT ON A CONTINUED CYCLIC FLOW OVER THE
LOWER LAKES. DEEPER MOISTURE SEEN ROTATING AROUND THE LOW ACROSS
EASTERN CANADA WILL DROP ACROSS THE AREA TONIGHT AND EARLY SUNDAY AS
SHOULD BRING AN UPTICK TO THE SNOW SHOWER ACTIVITY. THIS SHOULD
ESPECIALLY BE THE CASE ALONG THE SOUTH SHORE OF LAKE ONTARIO AND THE
HIGHER TERRAIN OF THE SOUTHERN TIER AS THE LOW LEVEL FLOW BACKS JUST
SLIGHTLY AND TEMPERATURES DROP FROM AROUND -8C TO AROUND -12C.
ACCUMULATIONS SHOULD BE LIMITED TO AN INCH OR TWO IN THE FAVORED
AREAS TO A DUSTING ELSEWHERE.

DENSE OVERCAST WILL KEEP TEMPERATURES FROM FALLING MUCH TONIGHT.
PER THE SREF BC/REGIONAL GEM BC OVERNIGHT LOWS SHOULD DROP INTO THE
UPPER TEENS TO LOWER 20S WITH SOME LOCALLY COLDER TEMPERATURES
POSSIBLE.

SUNDAY...LITTLE CHANGE EXPECTED IN THE PERSISTENT PATTERN. LIGHT
SNOW SHOWERS AND FLURRIES WILL LINGER UNDER OVERCAST. TEMPERATURES
SIMILAR TO TODAY WITH HIGHS IN THE LOWER TO MID 20S.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
SUNDAY NIGHT AND MONDAY...THE SEEMINGLY EVER-PRESENT UPPER LOW WILL
CONTINUE TO SIT AND SPIN OFFSHORE OF THE NEW ENGLAND COAST...WITH A
MOIST AND CYCLONICALLY CURVED NORTHWESTERLY FLOW REMAINING LOCKED IN
PLACE ACROSS OUR REGION. COUPLED WITH OROGRAPHIC INFLUENCES AND THE
APPROACH AND PASSAGE OF ANOTHER MID LEVEL SHORTWAVE...ALL OF THIS
WILL RESULT IN A CONTINUED LIKELIHOOD OF SOME LIGHT SNOW SHOWERS
ACROSS THE EASTERN FINGER LAKES AND NORTH COUNTRY...WITH SOMEWHAT
LOWER SNOW SHOWER CHANCES FOUND FURTHER TO THE WEST. THIS SAID...THE
WEAK NATURE OF THE AVAILABLE FORCING WILL RESULT IN OVERALL
ACCUMULATIONS REMAINING LIGHT AND ONLY ON THE ORDER OF AN INCH OR
LESS EVERY 12 HOURS...WITH THE INCREASING EARLY MARCH SUN ANGLE
LIKELY PREVENTING MUCH IN THE WAY OF ACCUMULATION ON ROAD SURFACES
DURING THE DAY ON MONDAY.

MONDAY NIGHT AND TUESDAY...THE PERSISTENT UPPER LOW WILL FINALLY
BEGIN TO SLOWLY DRIFT EASTWARD...WHILE A SECOND UPPER LOW OVER THE
PLAINS STATES SLIDES INTO THE MID MISSISSIPPI VALLEY. IN BETWEEN
THESE TWO FEATURES...THE SURFACE AND UPPER AIR PATTERN ACROSS OUR
REGION WILL TRANSITION TO A RELATIVE COL...WITH SOME LIMITED DRYING
ALSO DEVELOPING AT THE SAME TIME. AS A RESULT...WE CAN EXPECT THE
SEEMINGLY NEVER-ENDING FLURRIES AND SNOW SHOWERS TO FINALLY TAPER
OFF MONDAY NIGHT...WITH A GENERALLY DRY DAY THEN EXPECTED FOR
TUESDAY ALONG WITH THE POTENTIAL FOR SOME LIMITED SUNSHINE.

DURING THE COURSE OF MONDAY AND MONDAY NIGHT...IT SHOULD BE
NOTED THAT SOME PATCHY FREEZING DRIZZLE CANNOT BE TOTALLY RULED OUT
AS MOISTURE BEGINS TO BECOME A BIT MORE SHALLOW...AND GRADUAL
WARMING OF OUR AIRMASS ALOFT POTENTIALLY WIPES OUT THE BEST
DENDRITIC SNOW GROWTH REGION. GIVEN THE AFOREMENTIONED STRONG
MARCH SUN ANGLE...ANY IMPACT FROM THIS WOULD LIKELY BE LIMITED TO
NIGHTTIME HOURS AND THE FEW HOURS FOLLOWING SUNRISE/PRECEDING
SUNSET...IF ANY FREEZING DRIZZLE INDEED MATERIALIZES. AT THIS
POINT...CONFIDENCE IN THIS HAPPENING REMAINS LOW ENOUGH TO KEEP A
MENTION OUT OF THE FORECAST...AND HAVE THEREFORE RETAINED SNOW
SHOWERS AS THE PREDOMINANT PTYPE.

IN TERMS OF TEMPERATURES...GRADUAL WARMING OF OUR AIRMASS THROUGH
THE PERIOD WILL RESULT IN TEMPS EDGING MUCH CLOSER TO NORMAL BY
TUESDAY... THOUGH OVERALL THESE WILL STILL AVERAGE BELOW NORMAL.
MORE SPECIFICALLY...EXPECT NIGHTTIME LOWS TO RANGE FROM THE MID
TEENS TO LOWER 20S...WHILE DAYTIME HIGHS CLIMB FROM THE MID TO UPPER
20S ON MONDAY TO THE LOWER TO MID 30S ON TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
IN THE EXTENDED PORTION OF THE FORECAST...THE MEDIUM RANGE GUIDANCE
REMAINS IN RELATIVELY GOOD AGREEMENT ON THE SECOND UPPER LEVEL LOW
CLOSING OFF OVER THE TENNESSEE VALLEY TUESDAY NIGHT...WITH THIS
FEATURE AND ITS ASSOCIATED SURFACE LOW THEN STEADILY SLIDING
EASTWARD AND OFF THE CAROLINA COAST BY WEDNESDAY NIGHT. ON SUCH A
TRACK...THIS SYSTEM/S PRECIPITATION SHIELD SHOULD LARGELY REMAIN TO
OUR SOUTH...WITH ONLY A VERY LIMITED POTENTIAL FOR SOME SPOTTY LIGHT
PRECIP EITHER ON ITS NORTHERNMOST FRINGES...OR ASSOCIATED WITH A
WEAKENING NORTHERN STREAM SHORTWAVE PUSHING ACROSS ONTARIO PROVINCE.
ACCORDINGLY...WILL JUST INDICATE SOME SLIGHT CHANCE POPS IN THE
FORECAST THROUGH WEDNESDAY NIGHT...WITH MOST AREAS EXPECTED TO
REMAIN DRY.

IN THE WAKE OF THIS SYSTEM...ALL INDICATIONS ARE THAT STRONG RIDGING
WILL THEN BUILD EAST ACROSS THE REGION THURSDAY AND FRIDAY...BEFORE
GIVING WAY TO A WEAKENING COLD FRONT/SURFACE TROUGH SAGGING INTO THE
AREA ON SATURDAY. THIS SHOULD RESULT IN A RETURN TO FAIR AND DRY
WEATHER FOR BOTH THURSDAY AND FRIDAY...FOLLOWED BY A VERY LOW-END
CHANCE OF PRECIP ON SATURDAY IN ASSOCIATION WITH THE AFOREMENTIONED
FRONT. THIS SAID...GIVEN ITS WEAK NATURE AND THE DAY 7 TIME FRAME...
FOR NOW WILL LEAN MORE OPTIMISTIC AND RESTRICT PRECIP CHANCES TO THE
SLIGHT CHANCE RANGE FOR SATURDAY.

WITH REGARD TO TEMPERATURES...THESE SHOULD GENERALLY BE ON A WARMING
TREND THROUGH THE PERIOD AS TEMPS ALOFT SLOWLY BUT STEADILY MODERATE
FROM THE CHILLY READINGS EARLIER IN THE WEEK. EXPECT DAYTIME HIGHS
TO REACH NORMAL LEVELS IN THE UPPER 30S/NEAR 40 BY THURSDAY...BEFORE
REACHING INTO THE 40S FOR BOTH FRIDAY AND SATURDAY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MOIST NORTHWEST CYCLONIC FLOW WILL MAINTAIN MVFR CIGS THROUGH THE
06Z TAF PERIOD...WITH IFR CIGS OVER THE HIGHER TERRAIN OF THE
SOUTHERN TIER. WIDESPREAD LIGHT SNOW SHOWERS WITH VARIABLE VSBYS ARE
ALSO LIKELY...ESPECIALLY AS COLDER AIR ALOFT CROSSES THE GREAT LAKES
THROUGH THE NIGHT AND SUNDAY.

OUTLOOK...
SUNDAY THROUGH MONDAY...MVFR WITH SNOW SHOWERS LIKELY.
TUESDAY...VFR.
WEDNESDAY...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS.
THURSDAY...VFR.

&&

.MARINE...
MARINE FLAGS MAY BE NEEDED ON LAKE ONTARIO SUNDAY NIGHT AND MONDAY.

BROAD LOW PRESSURE WILL CONTINUE TO MEANDER OFFSHORE OF THE CANADIAN
MARITIMES THROUGH MONDAY BEFORE FINALLY PULLING OUT TO SEA BY
TUESDAY. MEANWHILE A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE
FROM WESTERN ONTARIO PROVINCE INTO THE UPPER MIDWEST THROUGH EARLY
NEXT WEEK.

&&

.CLIMATE...
AFTER THE EXTREME WINTER OF LAST YEAR...THIS WINTER FOR WESTERN
AND NORTH CENTRAL NEW YORK WILL COMPARE CLOSER TO NORMAL...ALTHOUGH
TEMPERATURES WERE STILL ABOVE NORMAL WITH SNOWFALL WELL BELOW
NORMAL. TEMPERATURES AVERAGED MORE THAN 5 DEGREES ABOVE NORMAL FOR
THE MONTHS OF DECEMBER AND JANUARY...VERY SIMILAR TO THE PREVIOUS
WINTER. HOWEVER FEBRUARY RETURNED CLOSER TO A TRUE WINTER WITH
TEMPERATURES THAT AVERAGED NEAR NORMAL AND SNOWFALL JUST ABOVE
MONTHLY NORMAL. THE BULK OF THE SEASONS SNOWFALL CAME DURING THE
LAST 10 DAYS OF DECEMBER AND THE FIRST 10 DAYS OF FEBRUARY.

HERE ARE SOME STATISTICS FOR THE 3 MONTH 'METEOROLOGICAL WINTER'
PERIOD FOR BUFFALO AND ROCHESTER. NORMALS ARE IN (PARENTHESIS).

               BUFFALO                     ROCHESTER
TEMPERATURE  30.8 (27.1) 15TH WARMEST    31.0 (27.0) 13TH WARMEST
PRECIP       9.19" (9.56)                7.90" (6.99)'
SNOWFALL     46.3" (70)                  63.1" (71.5)

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...WCH
MARINE...TMA
CLIMATE...THOMAS/RSH
Hazardous weather outlook, Mar 2, 5:22 AM EST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
522 AM EST SAT MAR 2 2013

NYZ001>008-010>014-019>021-085-031030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
522 AM EST SAT MAR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-031030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
522 AM EST SAT MAR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.